Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 450819, 10 pages
http://dx.doi.org/10.1155/2015/450819
Research Article

Image Watermark Based on Extended Shearlet and Insertion Using the Largest Information Entropy on Horizontal Cone

1School of Information Science and Technology, Northwest University, Xi’an 710069, China
2School of Mathematical Science, Northwest University, Xi’an 710069, China

Received 24 March 2015; Accepted 17 May 2015

Academic Editor: Chih-Cheng Hung

Copyright © 2015 Zhao Jian et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. G. Y. Liu, H. J. Liu, and A. Kadir, “Wavelet-based color pathological image watermark through dynamically adjusting the embedding intensity,” Computational and Mathematical Methods in Medicine, vol. 2012, Article ID 406349, 10 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  2. G. Bhatnagar, Q. M. J. Wu, and P. K. Atrey, “Secure randomized image watermarking based on singular value decomposition,” ACM Transactions on Multimedia Computing, Communications and Applications, vol. 10, no. 1, article 4, 2013. View at Publisher · View at Google Scholar · View at Scopus
  3. Y. X. Ma, J. C. Xie, and J. G. Luo, “Image enhancement based on nonsubsampled contourlet transform,” in Proceedings of the 5th International Conference on Information Assurance and Security (IAS '09), pp. 31–34, September 2009. View at Publisher · View at Google Scholar · View at Scopus
  4. H. Sadreazami and M. Amini, “A robust spread spectrum based image watermarking in ridgelet domain,” AEU—International Journal of Electronics and Communications, vol. 66, no. 5, pp. 364–371, 2012. View at Publisher · View at Google Scholar · View at Scopus
  5. P. Mangaiyarkarasi and S. Arulselvi, “A new digital image watermarking based on finite ridgelet transform and extraction using lCA,” in Proceedings of the International Conference on Emerging Trends in Electrical and Computer Technology, pp. 837–841, March 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. G. Easley, D. Labate, and W.-Q. Lim, “Sparse directional image representations using the discrete shearlet transform,” Applied and Computational Harmonic Analysis, vol. 25, no. 1, pp. 25–46, 2008. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. V. M. Patel, G. R. Easley, and J. Healy, “Shearlet-based deconvolution,” IEEE Transactions on Image Processing, vol. 18, no. 12, pp. 2673–2685, 2009. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. S. Ranjbar, F. Zargari, and M. Ghanbari, “A highly robust two-stage Contourlet-based digital image watermarking method,” Signal Processing: Image Communication, vol. 28, no. 10, pp. 1526–1536, 2013. View at Publisher · View at Google Scholar · View at Scopus
  9. W.-Q. Lim, “The discrete shearlet transform: a new directional transform and compactly supported shearlet frames,” IEEE Transactions on Image Processing, vol. 19, no. 5, pp. 1166–1180, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. R. Gomathi and A. V. A. Kumar, “An efficient GEM model for image inpainting using a new directional sparse representation: Discrete Shearlet Transform,” in Proceedings of the IEEE International Conference on Computational Intelligence and Computing Research (ICCIC '10), pp. 1–4, Coimbatore, India, December 2010. View at Publisher · View at Google Scholar · View at Scopus
  11. X.-Y. Wang, Y.-C. Liu, and H.-Y. Yang, “An efficient remote sensing image denoising method in extended discrete shearlet domain,” Journal of Mathematical Imaging and Vision, vol. 49, no. 2, pp. 434–453, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  12. C. E. Shanonn and W. Weaver, The Mathematical Theory of Communication, University of Illinois Press, 1946.
  13. C. E. Shannon and E. Claude, “A mathematical theory of communication,” Bell System Technical Journal, vol. 27, no. 3, pp. 379–423, 623–656, 1948. View at Google Scholar
  14. K. Guo and D. Labate, “Optimally sparse multidimensional representation using shearlets,” SIAM Journal on Mathematical Analysis, vol. 39, no. 1, pp. 298–318, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus